# SDR MASA200601864

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 10,882 hours, 10,012 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Indication
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7246 ORD - SPOILERON FAULT STATUS MESSAGE.  MX RESET THE SECUS.
